Giulio Caviglia   


  1.  On Hilbert functions of general intersection of ideals (with S. Murai),  Nagoya Mathematical Journal,  222 (1), (2016), 61-73. PDF
  2. The Lex-Plus-Power inequality for local cohomology modules (with E. Sbarra), Mathematische Annalen, 364 (1-2), (2016) 225-241. PDF
  3. Zero-Generic initial ideals (with E. Sbarra), Manuscripta Mathematica, 148 (3-4) (2015), 507-520. PDF
  4. Componentwise regularity (I) (with M. Varbaro), Journal of Pure and Applied Algebra, 219 (2015), no. 1, 175-182.  PDF
  5. Distractions of Shakin rings (with E. Sbarra), Journal of Algebra,  419 (2014), 318-331.  PDF
  6. Poset Embedding of Hilbert functions and Betti numbers (with M. Kummini), Journal of Algebra, 410 (2014), 244-257.  PDF
  7. On a conjecture by Kalai (with A. Constantinescu and M. Varbaro), Israel Journal of Mathematics, 2014, Vol 204 (1), 469-475PDF
  8. Betti tables of p-Borel-fixed ideals (with M. Kummini), Journal of Algebraic Combinatorics, 39 (2014) no.3 711-718 .  PDF
  9. Sharp Upper Bounds of the Betti numbers for a given Hilbert polynomial (with S. Murai), Algebra and Number Theory, Vol. 7 (2013), No. 5, 1019-1064.  PDF
  10. Generic circuits sets and general initial ideals with respect to weights (with E. Sbarra), Journal of Commutative Algebra Vol. 5, No. 1, (2013), 49-62.  PDF
  11. Koszul property of projections of the Veronese cubic surface (with A. Conca), Advances in Mathematics, Vol. 234 (2013), 404-413.  PDF
  12.  Poset embddings of Hilbert functions (with M. Kummini),  Mathematische Zeitschrift,  Vol. 274 (2013), 805-819.  PDF
  13.  The pinched Veronese is Koszul, Journal of Algebraic Combinatorics,  Vol. 30 (2009), 539-548. PDF
  14. Some ideals with large projective dimension (with M. Kummini), Proceedings of the American Mathematical Society, Vol. 136 (2008),  505-509.  PDF
  15. Some cases of the Eisenbud-Green-Harris conjecture (with D. Maclagan),  Mathematical Research Letters,  Vol. 15 (2008),  427-433. PDF
  16. Bounds on the Castelnuovo-Mumford regularity of tensor productsProceedings of the American Mathematical Society, Vol. 135 (2007),  1949-1957.  PDF 
  17.  A Theorem of Eakin and Sathaye and Green's Hyperplane Restriction Theorem, Commutative algebra,  Lect. Notes Pure Appl. Math. Vol. 244 (2006) 1-5.  PDF
  18. Characteristic-free bounds for the Castelnuovo-Mumford regularity (with E. Sbarra), Compositio Mathematica, Vol. 141 (2005), 1365-1373. PDF
  In Press  
  1.  Depth and regularity modulo a principal ideal (with T. Ha, J. Herzog, M. Kummini, N. Terai, N.V.Trung), Journal of Algebraic Combinatorics,  (2018)
  1. On the Lex-Plus-Powers Conjecture (with A. Sammartano) PDF
  2. Regularity of prime ideals (with M. Chardin, J. McCullough, I. Peeva, and M. Varbaro). PDF
  3. A hyperplane restriction theorem and applications to reductions of ideals.  PDF
  4. An upper bound for the multiplicity of almost complete intersections.  PDF
  • Koszul algebras, Castelnuovo-Mumford regularity and generic initial ideal, PhD thesis. PDF